MAUDE Adverse Event Report: TYBER MEDICAL A.L.P.S. MVX¿; 2.4MM NON-LOCKING SCREW 26MM

TYBER MEDICAL A.L.P.S. MVX¿; 2.4MM NON-LOCKING SCREW 26MM
Model Number 770240026
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: surgeon broke a screw during surgery.The plan was to remove the screw to remove the plate and then replace the screw.The screw head broke in the process.This allowed surgeon to remove the plate and keep the shaft of the screw in place as surgeon had intended.Surgeon believed that removing the screw would have created more harm than leaving it in place.Surgeon notified the patient and the family and dictated this in his progress note.From operative report: i was planning on replacing the two screws that captured the butterfly fragment.I removed the plate.Of the two interfragmentary screws, one of the screw heads broke off.It was still proving good capture of the interfragmentary segment, and i elected to leave it in place because i think the harm of removing it outweighed the harm of leaving it in.The second interfragmentary screws was removed while removing the plate and then placed back in the same position to hold the posterior butterfly fragment.What was the original intended procedure? : 1.Removal of external fixator under anesthesia.2.Intramedullary nail fixation left tibia.3.Intramedullary nail fixation left tibial shaft fracture.4.Open reduction internal fixation left trimalleolar ankle fracture.5.Open reduction internal fixation left syndesmotic injury.6.Application wound vac greater than 50 sq cm.7.Irrigation debridement open tibia fracture.What problem did the user have: device failed (e.G.Broke, couldn't get it to work or stopped working); device malfunction - that is, the device did not do what it was supposed to do.Therapies being used on the patient at the time of the event that may have caused or contributed to the event: not known.
 
Additional Manufacturer Narrative
The event was evaluated with the information provided.A device evaluation was unable to be performed as the device was unable to be returned.A review for lot related nonconformities could not be performed as no lot information was provided.A historical data analysis concluded that there are no trends or capas related to the nature of this event.The root cause cannot be determined with the information available.

Brand Name
A.L.P.S. MVX¿
Common Device Name
2.4MM NON-LOCKING SCREW 26MM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key22350833
Report Number3012966183-2025-00011
Device Sequence Number8512653
Product Code HWC
UDI-Device Identifier00196449013128
UDI-Public00196449013128
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K232652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number770240026
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR
Patient SexMale
Patient Weight61 KG